# SDR IPXA2023110429269

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 57,831 hours, 8,969 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* L1 MAIN ENTRY DOOR OUTER OPEN HANDLE DOES NOT SPRING BACK TO LATCHED POSITION WHEN CLOSING DOOR FROM OUTSIDE OR THE INSIDE IN ONE OF ITS 180 DEGREE POSITIONS DEFERRED L1 ENTRY DOOR IAW MEL 52-11-1-1, PLACARD INSTALLED
